# SDR ASAA2025021856115

- Difficulty date: February 18, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N974AK
- Make and model: Boeing 737-9
- Aircraft serial: 64963
- Aircraft time: 10,394 hours, 3,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY EXIT LIGHTS INOP. INTERIOR: 1. NEXT TO FIRST CLASS LAV 2. ABOVE ROW 30ABC 3. ABOVE ENTRANCE TO AFT GALLEY 4. NEXT TO L2 DOOR 5. ABOVE L2 DOOR. EXTERIOR: EMERGENCY EXIT LIGHT RIGHT OF L2 DOOR. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY M1673 IAW B39M AMM 33-51-06-960-803. OPS CHECK GOOD.
